# SDR CALA0100648

- Difficulty date: July 11, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 50,485 hours, 25,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT BAGGAGE BIN FLOOR SUPPORT AT STA 767, RBL 14.  A REPAIR WAS INSTALLED IAW SRM 53-00-53.
